Article (Scientific journals)
Superizations of Cahen-Wallach symmetric spaces and spin representations of the Heisenberg algebra
SANTI, Andrea
2010In Journal of Geometry and Physics, 60 (2), p. 295--325
Peer Reviewed verified by ORBi
 

Files


Full Text
schlich-dum.pdf
Author postprint (7.41 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
SANTI, Andrea ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Superizations of Cahen-Wallach symmetric spaces and spin representations of the Heisenberg algebra
Publication date :
2010
Journal title :
Journal of Geometry and Physics
ISSN :
0393-0440
Publisher :
Elsevier, Netherlands
Volume :
60
Issue :
2
Pages :
295--325
Peer reviewed :
Peer Reviewed verified by ORBi
Commentary :
2587395 (2011e:17018)
Available on ORBilu :
since 09 December 2013

Statistics


Number of views
53 (3 by Unilu)
Number of downloads
64 (0 by Unilu)

Scopus citations®
 
3
Scopus citations®
without self-citations
2
OpenCitations
 
1
WoS citations
 
3

Bibliography


Similar publications



Contact ORBilu